# SDR MASA200800424

- Difficulty date: May 26, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 30,258 hours, 22,056 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 601R383055
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2823 PHX - SERVICE DOOR ASSIST HANDLE BROKEN.  MX REPLACED THE DOOR HANDLE.
